# SDR ASAA1149749

- Difficulty date: May 28, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65516263
- Condition: Gouged
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF POTABLE WATER PAN STRUCTURE FOUND INTERCOSTAL GOUGED IN RADIALS.  FABRICATED NEW INTERCOSTAL AND INSTALLED IAW SRM 51-40-05 AND DWG 65-51626.
